Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on duality between measure and category


Author: Tomek Bartoszynski
Journal: Proc. Amer. Math. Soc. 128 (2000), 2745-2748
MSC (2000): Primary 03E15
Published electronically: April 27, 2000
MathSciNet review: 1766605
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that there is no Erdös-Sierpinski mapping preserving addition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15

Retrieve articles in all journals with MSC (2000): 03E15


Additional Information

Tomek Bartoszynski
Affiliation: Department of Mathematics and Computer Science, Boise State University, Boise, Idaho 83725
Email: tomek@math.idbsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05762-2
PII: S 0002-9939(00)05762-2
Received by editor(s): December 17, 1997
Received by editor(s) in revised form: April 23, 1998
Published electronically: April 27, 2000
Additional Notes: The author was partially supported by NSF grant DMS 95-05375 and the Alexander von Humboldt Foundation
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society